Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Zhe Wang, Graduate Student

Zhe Wang
Contact Info:
Office Location:  04 Physics
Email Address: send me a message
Web Page:  http://zhewang.pro

Office Hours:

Physics 04
Recent Publications

  1. Wang, Z; Li, Y; Lu, J, Coordinate Descent Full Configuration Interaction., Journal of Chemical Theory and Computation, vol. 15 no. 6 (June, 2019), pp. 3558-3569 [doi]  [abs]
  2. Li, Y; Lu, J; Wang, Z, CoordinateWise Descent Methods for Leading Eigenvalue Problem, Siam Journal on Scientific Computing, vol. 41 no. 4 (January, 2019), pp. A2681-A2716, Society for Industrial & Applied Mathematics (SIAM) [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320